# SDR IPXA2020062456949

- Difficulty date: June 5, 2020
- Submitted: June 24, 2020
- Operation: Air carrier
- Aircraft: N257UP
- Make and model: Doug MD-11F
- Aircraft serial: 48451
- Aircraft time: 76,811 hours, 16,102 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75207
- Condition: Chafed
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CTAILCONE FWD UPPER FRAME (BEAM) IS CHAFED IN 4 AREAS.REPAIRED TAILCONE FWD UPPER FRAME (BEAM) CHAFE DAMAGE IAW MD-11 SRM 53-00-00 FIG. 210. (MINOR)
